# SDR AALA981415

- Difficulty date: July 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14068
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 511
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 2510000405
- Condition: Dirty
- Location: Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

LGW - FLT 0120 - DURING CRUISE, COACH NR 8 OVEN SMOKES WHEN OVEN IS ON.  DISCONTINUED USE OF OVEN.  LANDED LGW WITHOUT INCIDENT.  CLEANED COACH NR 8 OVEN.  GROUND CHECKED NORMAL OPERATION.  (X)
